Volume 13, issue 4 (2013)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Free actions on products of spheres at high dimensions

Osman Berat Okutan and Ergün Yalçın

Algebraic & Geometric Topology 13 (2013) 2087–2099
Bibliography
1 A Adem, Torsion in equivariant cohomology, Comment. Math. Helv. 64 (1989) 401 MR998857
2 A Adem, W Browder, The free rank of symmetry of $(S^n)^k$, Invent. Math. 92 (1988) 431 MR936091
3 D J Benson, J F Carlson, Complexity and multiple complexes, Math. Z. 195 (1987) 221 MR892053
4 W Browder, Cohomology and group actions, Invent. Math. 71 (1983) 599 MR695909
5 K S Brown, Cohomology of groups, Graduate Texts in Mathematics 87, Springer (1982) MR672956
6 G Carlsson, On the rank of abelian groups acting freely on $(S^{n})^{k}$, Invent. Math. 69 (1982) 393 MR679764
7 C W Curtis, I Reiner, Representation theory of finite groups and associative algebras, Pure and Applied Mathematics 11, Interscience Publishers, a division of John Wiley & Sons (1962) MR0144979
8 L Evens, The cohomology of groups, Oxford Mathematical Monographs, The Clarendon Press (1991) MR1144017
9 N Habegger, Hypercohomology varieties for complexes of modules, the realizability criterion, and equivalent formulations of a conjecture of Carlsson, from: "The Arcata conference on representations of finite groups" (editor P Fong), Proc. Sympos. Pure Math. 47, Amer. Math. Soc. (1987) 431 MR933380
10 B Hanke, The stable free rank of symmetry of products of spheres, Invent. Math. 178 (2009) 265 MR2545682
11 J Pakianathan, private communication (2012)
12 P A Smith, Permutable periodic transformations, Proc. Nat. Acad. Sci. U. S. A. 30 (1944) 105 MR0010278
13 R G Swan, Periodic resolutions for finite groups, Ann. of Math. 72 (1960) 267 MR0124895
14 E Yalçın, Group actions and group extensions, Trans. Amer. Math. Soc. 352 (2000) 2689 MR1661282